# SDR DALA2024040404096

- Difficulty date: March 31, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 92,285 hours, 38,916 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 1706RP
- Condition: Out Of Limits
- Location: L4 Door
- Part time: 56,287 hours, 20,747 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 L4 DOOR SLIDE PRESSURE NEEDLE OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR 4L SLIDE IW W/C. (5545173)
